Advertisement

Mathematische Annalen

, Volume 325, Issue 4, pp 727–744 | Cite as

Young's inequality in trace-class operators

  • Martín Argerami
  • Douglas R. Farenick

Abstract.

 If a and b are trace-class operators, and if u is a partial isometry, then \(\), where ∥⋅∥1 denotes the norm in the trace class. The present paper characterises the cases of equality in this Young inequality, and the characterisation is examined in the context of both the operator and the Hilbert–Schmidt forms of Young's inequality.

Keywords

Trace Class Partial Isometry Young Inequality Schmidt Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Martín Argerami
    • 1
  • Douglas R. Farenick
    • 2
  1. 1.Departamento de Matemática, Facultad de Ciencias Exactas, Universidad Nacional de La Plata, CC 172 (1900) La Plata, Argentina (e-mail: martin@mate.unlp.edu.ar)AR
  2. 2.Department of Mathematics and Statistics, University of Regina, Regina, Saskatchewan S4S 0A2, Canada (e-mail: farenick@math.uregina.ca)CA

Personalised recommendations